MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO MODEL SL; MODULAR STEM, OVAL SZ. 4, TILASTAN , CEMENTLESS, L= 100 MM, W= 32 MM

WALDEMAR LINK GMBH & CO. KG ENDO MODEL SL; MODULAR STEM, OVAL SZ. 4, TILASTAN , CEMENTLESS, L= 100 MM, W= 32 MM
Model Number 17-1100/04
Medical Device Problem Codes Detachment of Device or Device Component (2907); Osseointegration Problem (3003)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
Intracondylar detachment of the femur from the optistem stem cone.[customer].
 
Event or Problem Description
Intracondylar detachment of the femur from the optistem stem cone.[customer].
 
Additional Manufacturer Narrative
The review of the history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report.The complaint is closed.

Brand Name
ENDO MODEL SL
Common Device Name
MODULAR STEM, OVAL SZ. 4, TILASTAN , CEMENTLESS, L= 100 MM, W= 32 MM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key21812000
Report Number3004371426-2025-00017
Device Sequence Number21034667
Product Code KRO
UDI-Device Identifier04026575282944
UDI-Public04026575282944
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K220628
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/30/2026
Device Model Number17-1100/04
Device Catalogue Number17-1100/04
Device Lot Number2031169
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by Manufacturer03/19/2025
Initial Report FDA Received Date04/10/2025
Supplement Report FDA Received Date07/29/2025
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale